advertisement
Question
Posted by: Jennifer | 2010/01/14

Vitamins

I use Solgar' s Multivitamin which is prescribed by the oncology doctors due to its effectiveness. I' ve also read that it is rated as one of the best to date. I' ve tried getting into the habit of drinking it, but really feel sick after as the smell is awful. Is there any other multivitamin you could recommend that competes with Solgar' s?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jennifer
Try taking it in the evening half an hour after dinner - it is sometimes the elements in the combination that irritates your stomach in the morning. I also like Pharmaton.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/14

Hallo Jennifer
Try taking it in the evening half an hour after dinner - it is sometimes the elements in the combination that irritates your stomach in the morning. I also like Pharmaton.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement